# SDR CA980416015

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 30204A
- Condition: Seized
- Location: Nr 3 Wheel
- Part time: 2,204 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING AN INSPECTION, IT WAS FOUND THAT NR 3 WHEEL WAS DIFFICULT TO ROTATE.  FURTHER CHECKING INDICATED THE BRAKE ASSY WAS THE CAUSE AND WAS REPLACED.  PART TC:  2,595.
